# SDR ASAA2022070839003

- Difficulty date: July 8, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 29,741 hours, 9,484 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Antenna
- Part number: DM1601354001
- Condition: Broken
- Location: Bottom Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

# 1 DME ANTENNA BROKE IN HALF. GROUNDED - YES. #1 DME ANTENNA BROKE AND PART DEPARTED AIRCRAFT. PERFORMED CONDITIONAL INSPECTION DUE TO PART DEPARTING AIRCRAFT REF B737-900 AMM 05-51-59/201. NO DEFECTS NOTED. REMOVED AND REPLACED DME ANTENNA REF AMM 34-55-11 OPS TEST GOOD.
